MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS
Catalog Number 317-00-04
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that the patient has been on therapy for a while, but now there was no water flow in an arctic sun device.Had customer restart therapy and guided to diagnostics showed that the system hours were 2439, pump hours were 1960, inlet pressure (ip) was -7, circulation pump command (cpc) was 42 percentage, flow rate (fr) was 1.5lpm.Confirmed they already tried disconnecting and reconnecting pads prior to the call.This might have resolved the flow rate (fr) issue.Patient had four universal pads on (nurse was unsure why it was done this way).Patient was 64kg.Suggested adding a universal pad to the abdomen for greater flow rate (fr) was and better pad coverage.Added universal pad and flow rate (fr) was increased to 2.2lpm, inlet pressure (ip) was -7.3, circulation pump command (cpc) was 51 percentage.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.The dhr review could not be performed without a lot number.The labeling is found to be adequate.Directions for use: 1.Select the proper number, size and style pad for the patient size and clinical indication.However, the rate of temperature change and potentially the final achievable temperature is affected by pad surface area, patient size, pad placement and water temperature range.Best system performance will be achieved by using the entire pad set (4).If the entire set of pads is not used, the minimum flow rate may not be achieved.2.Once the pads are primed, assure the flow rate displayed on the control panel is greater than 1.7 liters per minute, which is the minimum flow rate for a full pad kit (4).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that the patient has been on therapy for a while, but now there was no water flow in an arctic sun device.Had customer restart therapy and guided to diagnostics showed that the system hours were 2439, pump hours were 1960, inlet pressure (ip) was -7, circulation pump command (cpc) was 42 percentage, flow rate (fr) was 1.5lpm.Confirmed they already tried disconnecting and reconnecting pads prior to the call.This might have resolved the flow rate (fr) issue.Patient had four universal pads on (nurse was unsure why it was done this way).Patient was 64kg.Suggested adding a universal pad to the abdomen for greater flow rate (fr) was and better pad coverage.Added universal pad and flow rate (fr) was increased to 2.2lpm, inlet pressure (ip) was -7.3, circulation pump command (cpc) was 51 percentage.Per follow up information received via task on 12nov2024, charge nurse who noted another universal pad had been added and there were no further issues with flow.The reason they used universal pads instead was because they were out of size large pads and needed to order more.Pads were disposed of after therapy completed.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTICGEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20077541
Report Number1018233-2024-05212
Device Sequence Number11512709
Product Code DWJ
UDI-Device Identifier10801741080002
UDI-Public(01)10801741080002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-00-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight64 KG